Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 109, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 5, 2011, 7:47 PM MDT for Logan County, Washington County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2011, 7:47 PM MDT (01:47 UTC)
- Expired
- Jul 5, 2011, 8:30 PM MDT
- In force
- 43 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 147 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 6:01 PM MDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2566 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
485 WUUS55 KBOU 060147 SVRBOU COC075-121-060230- /O.NEW.KBOU.SV.W.0109.110706T0147Z-110706T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 747 PM MDT TUE JUL 5 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO SOUTH CENTRAL LOGAN COUNTY IN NORTHEAST COLORADO * UNTIL 830 PM MDT * AT 747 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS LINE EXTENDED FROM NEAR ATWOOD TO NORTH OF ELBA AND WAS MOVING EAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLATNER... OTIS...LONE STAR...BURDETT AND AKRON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4055 10280 3997 10281 3997 10323 4055 10321 TIME...MOT...LOC 0147Z 269DEG 12KT 4009 10307 WIND...HAIL 60MPH 1.00IN $$
2 follow-up statements
174 WWUS55 KBOU 060207 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 807 PM MDT TUE JUL 5 2011 COC075-121-060230- /O.CON.KBOU.SV.W.0109.000000T0000Z-110706T0230Z/ WASHINGTON CO-LOGAN CO- 807 PM MDT TUE JUL 5 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR SOUTH CENTRAL LOGAN AND NORTHEASTERN WASHINGTON COUNTIES... AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS LINE EXTENDED FROM NEAR BURDETT TO OTIS WAS MOVING EAST AT 25 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLATNER...OTIS...LONE STAR AND BURDETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4054 10310 4055 10280 3997 10281 3997 10312 TIME...MOT...LOC 0207Z 269DEG 12KT 4017 10296 WIND...HAIL 60MPH 1.00IN $$
549 WWUS55 KBOU 060229 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 829 PM MDT TUE JUL 5 2011 COC075-121-060238- /O.EXP.KBOU.SV.W.0109.000000T0000Z-110706T0230Z/ WASHINGTON CO-LOGAN CO- 829 PM MDT TUE JUL 5 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LOGAN AND NORTHEASTERN WASHINGTON COUNTIES WILL EXPIRE AT 830 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED INTO YUMA COUNTY. LAT...LON 4054 10310 4055 10280 3997 10281 3997 10312 TIME...MOT...LOC 0228Z 269DEG 12KT 4017 10287 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:45 PM MDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jul 5, 2:45 PM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 245 PM MDT TUE JUL 5 2011 .SHORT TERM...CONVECTION HAS BROKEN OUT IN THE WARMER/DRIER AIR OVER THE MOUNTAINS...AND IS STEADILY SPREADING EAST. MEANWHILE RICHER LOW LEVEL MOISTURE...DEW POINTS AROUND 60...IS BEING ADVECTED WESTWARD WITH THE LEADING EDGE INTO MORGAN COUNTY. INITIAL CONVECTION WILL BE MOVING OFF THE FOOTHILLS INTO A LOW CAPE ENVIRONMENT...SO WE MAY NOT HAVE MUCH HAPPEN FOR THE NEXT COUPLE OF HOURS...BUT IT WILL ALL COME TOGETHER IN TIME. JET RELATED LIFT WILL STILL BE OVER THE AREA...SO ADDITIONAL FOOTHILLS CONVECTION IS LIKELY THROUGH EARLY EVENING AND WILL LIKELY GET STRONGER FOR A WHILE. THE FIRST STRONG CELLS MAY MOVE QUITE SLOWLY...ESPECIALLY WITH A LIKELY BOUNDARY COLLISION AS THE MOISTURE COMES IN. STILL EXPECTING SOME OUTFLOW BASED ORGANIZATION TO PUSH CONVECTION SLOWLY EASTWARD AFTER THAT. ADJUSTED POPS FOR TONIGHT UP A BIT...MAINLY OUT ON THE PLAINS. WEDNESDAY HAS SIMILAR THREATS...BETTER LOW LEVEL MOISTURE BUT DRYING ALOFT AND A BIT MORE WIND ALOFT. SHOULD ADD UP TO A BIT LOWER FLASH FLOOD THREAT AND A BIT HIGHER SEVERE THREAT...BUT BOTH WILL STILL BE THERE. THE COMBINATION OF HIGHER MOISTURE CONTENT AND A DEEPER WARM CLOUD LAYER MAY MAKE UP FOR THE FASTER STORM MOTION TO PRODUCE HEAVY RAIN AGAIN. TEMPERATURES WILL BE COOLER...BUT WITH THE HIGH DEW POINTS CONVECTIVE TEMPS WILL ONLY BE IN THE 70S. .LONG TERM...FOR WEDNESDAY NIGHT...A MOIST AND UNSTABLE AMS WILL REMAIN IN PLACE THROUGH THE EVENING. GOOD AFTN INSTBY WITH CAPES 1100-1300 J/KG...PRECIPTABLE WATER VALUES 1.3-1.5 INCHES AND STORM MOTIONS LESS THAN 10 KTS WILL ALLOW FOR WET MICROBURSTS AND POSSIBLE FLASH FLOODING ISSUES. WL KEEP CHC TSTMS GOING FROM THE URBAN CORRIDOR WESTWARD...WITH LIKELY POPS OVER THE NORTHEAST PLAINS. THE FLOW ALOFT WILL REMAIN WEAK THROUGH THE REST OF THE PERIOD IT WILL JUST BE A QUESTION OF HOW MUCH MOISTURE WILL BE AROUND FOR AFTN AND EVENING THUNDERSTORMS. THE UPPER RIDGE WILL BE CENTERED OVER THE DESERT SOUTHWEST THROUGH SATURDAY THEN ITS SHIFT OVER THE SRN PLAINS/MISSISSIPPI VALLEYS BY EARLY NEXT WEEK. AS IT DOES THE WEAK FLOW ALOFT WILL SHIFT FM WEST/NORTHWESTERLY TO SOUTHWESTERLY WHICH IS THE MORE TYPICAL FLOW ALOFT FOR THE SUMMER MONSOON. WL GO WITH CHC POPS EACH DAY FM THE URBAN CORRIDOR WESTWARD WITH SLGT CHC POPS ACROSS THE NORTHEAST PLAINS. && .AVIATION...THUNDERSTORM ACTIVITY WILL INCREASE WITH THE MAIN ACTIVITY IN THE DENVER AREA DURING THE LATE AFTERNOON INTO THE EARLY EVENING. EXPECT PERIODS WHERE INSTRUMENT APPROACHES TO KDEN WILL BE NEEDED...AND THERE WILL BE LOCALIZED IFR VISIBILITIES IN AREAS OF HEAVY RAIN. AFTER THE STORMS DEPART...MVFR CEILINGS ARE EXPECTED TO PREVAIL LATE TONIGHT INTO EARLY WEDNESDAY MORNING. ANOTHER ROUND OF THUNDERSTORMS WEDNESDAY AFTERNOON WITH PERIODS OF INSTRUMENT APPROACHES TO KDEN AND LOCALIZED IFR IN HEAVY RAIN. && .HYDROLOGY...THUNDERSTORMS ACROSS THE AREA THREATEN HEAVY RAIN OF 1 TO 2 INCHES IN AN HOUR WHICH COULD CAUSE FLASH FLOODING IN SUSCEPTIBLE AREAS. HEAVIER RAIN IS POSSIBLE IN RICHER MOISTURE ON THE PLAINS. CELL MOTION OF 10 TO 15 KNOTS IS EXPECTED...THOUGH THERE COULD BE SOME SLOWER MOTIONS IN THE LATE AFTERNOON FROM CONVERGENT WINDS...MOST LIKELY JUST EAST OF THE MOUNTAINS. HEAVIER RAIN IS ALSO POSSIBLE ON THE PLAINS OVERNIGHT FROM TRAINING OF CELLS OVER THE SAME AREA. THIS COULD PRODUCE 4 INCHES OF RAIN OVER A COUPLE OF HOURS. THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING WILL BRING ANOTHER THREAT OF FLASH FLOODING FROM THE FOOTHILLS EASTWARD. THE ENVIRONMENT WILL HAVE MORE MOISTURE BUT STORMS WILL BE MOVING MORE QUICKLY. CURRENT RIVER AND STREAM FLOWS HAVE TRENDED SLIGHTLY LOWER IN THE LAST 24 HOURS. THIS TREND WILL CONTINUE AS TEMPERATURES COOL AND SNOWMELT RATES DECREASE. HOWEVER...LOCALLY HEAVY RAINFALL MAY ADD TO RUNOFF ISSUES TONIGHT INTO WEDNESDAY WITH POTENTIAL FOR RISES ON LARGER STREAMS. WATCHING SEVERAL CREEKS WITH HIGH SNOW MELT RUNOFF THAT WOULD NOT BE ABLE TO TAKE MUCH MORE WATER. FLOOD ADVISORIES... BIG THOMPSON RIVER THROUGH ESTES PARK UNTIL NOON WEDNESDAY. COLORADO RIVER NEAR KREMMLING UNTIL LATE WEDNESDAY AFTERNOON. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 PM MDT THIS EVENING THROUGH LATE TONIGHT FOR COZ048>051. FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR COZ035-036-038>045. && GIMMESTAD/COOPER
Hazardous weather outlook, Jul 5, 11:24 AM MDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1124 AM MDT TUE JUL 05 2011 COZ030>051-061200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1124 AM MDT TUE JUL 05 2011 ...THUNDERSTORMS WITH HEAVY RAIN AND POSSIBLE FLOODING THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP IN AND NEAR THE FOOTHILLS THIS AFTERNOON. THE THUNDERSTORMS WILL INCREASE AS THEY MOVE SLOWLY EAST ACROSS THE PLAINS TONIGHT. THE MAIN THREATS FROM THE STORMS WILL BE FLASH FLOODING AND LARGE HAIL UP TO GOLF BALL SIZE. THERE IS A SMALLER THREAT OF DAMAGING WINDS AND TORNADOES. STORMS TODAY WILL PRODUCE RAINFALL RATES OF UP TO 2 INCHES IN AN HOUR. THERE IS POTENTIAL TODAY FOR MULTIPLE STORMS TO MOVE OVER THE SAME AREA...WHICH COULD RESULT IN UP TO 4 INCHES OF RAIN OVER SEVERAL HOURS. THE THREAT OF BOTH FLASH FLOODING AND SEVERE WEATHER APPEARS GREATEST IN AREAS ALONG AND NORTH OF INTERSTATE 76...WITH THE FLOOD THREAT ALSO ENHANCED IN BURN AREAS AND URBAN AREAS. A MORE MOIST AND UNSTABLE ENVIRONMENT IN THE WAKE OF A WEAK COLD FRONT WILL BRING THE THREAT OF SEVERE WEATHER AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...SCATTERED TO NUMEROUS THUNDERSTORMS WILL AGAIN BE EXPECTED. THE STORMS WILL BE BE SLOW MOVING...POTENTIALLY SEVERE AND PRODUCE HEAVY RAINFALL. MOISTURE WILL DECREASE FOR THURSDAY THROUGH MONDAY. HOWEVER THE OVERALL WEATHER PATTERN WILL ALLOW DAILY ISOLATED TO SCATTERED THUNDERSTORMS IN THE AFTERNOON AND EVENINGS... ALTHOUGH A FEW MAY CONTINUE INTO EARLY MORNING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 1 PM. GIMMESTAD/COOPER
In the hours before
Special weather statement, Jul 5, 5:41 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 541 PM MDT TUE JUL 5 2011 COZ043-060015- CENTRAL AND SOUTH WELD COUNTY CO- 541 PM MDT TUE JUL 5 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WELD COUNTY AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF PROSPECT VALLEY...OR 33 MILES SOUTHEAST OF GREELEY...MOVING EAST AT 10 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO ROGGEN AND PROSPECT VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. && LAT...LON 4025 10416 4001 10417 4001 10441 4025 10444 TIME...MOT...LOC 2341Z 257DEG 11KT 4005 10432
Special weather statement, Jul 5, 6:02 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
602 PM MDT TUE JUL 5 2011
COZ042>044-060030-
MORGAN COUNTY CO-NORTHEAST WELD COUNTY CO-
CENTRAL AND SOUTH WELD COUNTY CO-
602 PM MDT TUE JUL 5 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
WESTERN MORGAN COUNTY
EASTERN WELD COUNTY
AT 601 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
WIND GUSTS TO AROUND 50 MPH. THIS LINE EXTENDED FROM PAWNEE BUTTES
TO NEW RAYMER TO WIGGINS TO NEAR HOYT. THE LINE OF STORMS WAS
MOVING EAST AT 15 MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WIGGINS...
WELDONA...STONEHAM...PAWNEE BUTTES...ORCHARD...NEW RAYMER...KEOTA...
JACKSON RESERVOIR AND GOODRICH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY ALSO OCCUR WITH THIS STORM...WHICH MAY FLOOD
LOW-LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
WEDNESDAY MORNING FOR NORTHEAST COLORADO.
&&
LAT...LON 4098 10361 4057 10363 4035 10386 4003 10387
4002 10430 4100 10403
TIME...MOT...LOC 0001Z 263DEG 7KT 4008 10408Special weather statement, Jul 5, 7:12 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 712 PM MDT TUE JUL 5 2011 COZ044-048-049-060145- WASHINGTON COUNTY CO-MORGAN COUNTY CO-LOGAN COUNTY CO- 712 PM MDT TUE JUL 5 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHINGTON COUNTY EASTERN MORGAN COUNTY WESTERN LOGAN COUNTY AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS LINE EXTENDED FROM PAWNEE PASS TO NEAR WOODROW AND WAS MOVING EAST AT 20 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WILLARD... WESTPLAINS...PREWITT RESERVOIR...PAWNEE PASS...PADRONI...NORTH STERLING RESERVOIR...MIDWAY...MERINO...LOGAN CORNERS...HILLROSE... ELBA...ATWOOD...AKRON AND STERLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS MAY ALSO OCCUR WITH THIS STORM...WHICH MAY FLOOD LOW-LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT WEDNESDAY MORNING FOR NORTHEAST COLORADO. && LAT...LON 4094 10307 3979 10310 3980 10357 4094 10356 TIME...MOT...LOC 0111Z 290DEG 9KT 4032 10345
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:02 PM MDT | Special Weather Statement | BOU | Morgan | 28 min |
| Jul 5, 7:12 PM MDT | Special Weather Statement | BOU | Logan, Washington | 33 min |
| Jul 5, 7:29 PM MDT | Areal Flood Advisory | BOU | Morgan | 91 min |
| Jul 5, 8:33 PM MDT | Special Weather Statement | BOU | Phillips | 27 min |
| Jul 5, 11:07 PM MDT | Areal Flood Advisory | BOU | Grand | 36 hr |
| Jul 6, 3:48 AM MDT | Flash Flood Watch | BOU | Boulder, Larimer | 15 hr |
| Jul 6, 2:00 PM MDT | Special Weather Statement | BOU | Douglas | 30 min |
| Jul 6, 2:58 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 48 min |
| Jul 6, 3:28 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 47 min |
| Jul 6, 4:02 PM MDT | Special Weather Statement | BOU | Weld | 28 min |
| Jul 6, 4:33 PM MDT | Tornado Warning | BOU | Logan, Weld | 42 min |
| Jul 6, 5:00 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 33 min |
| Jul 6, 5:06 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Logan, Morgan, Washington, Weld | 39 min |
| Jul 6, 5:26 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Weld | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.